Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i4-5.320
pages 98-112

Admissible Approximation of Discrete Argument Functions and its Application to Data Compression

Nikolay Fedorovich Kirichenko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv
Nikolay P. Lepekha
Kyiv National Taras Shevchenko University, Kyiv
I. A. Popiv
V. M. Glushkov Institute of Cybernetics, NAS of Ukraine, T. G. Shevchenko National University, Intelligent Systems, Ltd., Kiev

Краткое описание

The article considers the problem of approximation of functions of digital argument. The solution of this problem is reduced to determination of necessary and sufficient conditions of solvability of linear inequalities. These conditions are formulated in the form of a theorem defining the algorithms of their testing. Original mathematical results allow us to state the problem of data compression in terms of admissible approximations. Pilot software implementing the algorithm is described.


Articles with similar content:

Optimal Control of the Vibrations of a Suspended Filament
Journal of Automation and Information Sciences, Vol.49, 2017, issue 8
Miroslav M. Kopets
Development and Analysis of Robust Algorithms for Guaranteed Ellipsoidal Estimation of a State of Multidimensional Linear
Journal of Automation and Information Sciences, Vol.32, 2000, issue 11
Lidiya I. Tyutyunnik, Victor V. Volosov
Technical Stability Conditions for Controlled Distributed Parameter Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Konstantin S. Matviychuk
A Strongly Convergent Splitting Method for Systems of Operator Inclusions with Monotone Operators
Journal of Automation and Information Sciences, Vol.46, 2014, issue 5
Vladimir V. Semenov
Optimization of Periodic Systems with Singular Weight Matrix which defines the Quadratic Form of Control Actions
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir B. Larin